in , , ,

CNN reporter inhales deadly ‘chemical weapons’ on camera: ‘Yeah that stings’

The global Fake News leader’s Arwa Damon sampled a little sarin in the course of her humanitarian propaganda piece on Syria

CNN, the world leader in hard hitting, real news (do you sense any irony?), has produced this stupendous report from a refugee camp in Northern Syria, with people it says “survived” the “chemical attack” in Douma earlier this month.

The US, Britain and France alleged Syrian President Bashar al-Assad pointlessly attacked his own people in Douma with sarin nerve agent, prompting the three nations to launch air strikes on Syria on the night of April 13-14th.

CNN correspondent Arwa Damon was at the camp to interview the “survivors” – as well as sample a little sarin herself.

The report (below) shows Damon and others, handling backpacks, clothing and toys allegedly exposed to Syrian government chemical weapons.

Damon plunges her face into one backpack, reacting, “There’s definitely something that stings” after taking her first whiff of sarin.

Neither Damon nor anyone else in the video, uses gloves or any form of protection when handling the articles allegedly contaminated with deadly chemicals.

As a reminder, here are the effects of sarin exposure according to the US government’s Centers for Disease Control (CDC):

  • A person’s clothing can release sarin after it has come in contact with sarin vapor, which can lead to exposure of other people.
  • Sarin is the most volatile of the nerve agentsPeople can be exposed to the vapor even if they do not come in contact with the liquid form of sarin.
  • Symptoms likely will appear within a few seconds after exposure to the vapor form of sarin
  • People may not know that they were exposed because sarin has no odor.
  • Even a small drop of sarin on the skin can cause sweating and muscle twitching where sarin touched the skin
  • People exposed to a low or moderate dose of sarin by breathing contaminated air…or touching contaminated surfaces may experience some or all of the following symptoms within seconds to hours of exposure:
    • Runny nose
    • Watery eyes
    • Small, pinpoint pupils
    • Eye pain
    • Blurred vision
    • Drooling and excessive sweating
    • Cough
    • Chest tightness
    • Rapid breathing
    • Diarrhea
    • Nausea, vomiting, and/or abdominal pain
    • Increased urination
    • Confusion
    • Drowsiness
    • Weakness
    • Headache
    • Slow or fast heart rate
    • Low or high blood pressure

Those are the symptoms of a low to moderate dose. The CDC webpage goes on to note a large dose immediately leads to convulsions and death.

There’s definitely something that stings” – yeah that about sums up the symptoms of exposure to the deadly nerve agent.

The CNN fake news report goes on to interview others in the camp, without any proof of where they in fact came from, or more importantly, the political allegiance of the alleged witnesses.

All in a day’s work for the network that now prides itself on promotion of salacious gossip, unverified atrocity claims, and warmongering hysteria.

The Duran
EUR
Donate
Gift €20 or more and we'll send you our super awesome mug absolutely FREE! Your donations allow us to hire more writers and broaden our reach to those seeking the truth.

Will you help expose the lies of the mainstream media?

As a reader of The Duran, you are well aware of all the propaganda and disinformation reported by the mainstream media. You know how important it is to bring real news to light.

Please support The Duran and help us keep reporting on news that is fair, balanced, and real.

Advertisements

What do you think?

29 points
Upvote Downvote

Total votes: 31

Upvotes: 30

Upvotes percentage: 96.774194%

Downvotes: 1

Downvotes percentage: 3.225806%

Leave a Reply

Loading…

Putin and Trump will not allow armed conflict between Russia and US – Lavrov

US Congressman: “DNI, SecDef, and SecState provided zero real evidence” of chemical attack in Syria (Video)